Feeling like a zombie! lol

I have found a new neurologist who has put on several new medications, in addittion to my old ones. Two problems:

  1. I"m extremely lethargic and sleeping most of the time.

  2. What I type doesn’t match my thoughts - missing or duplicated letters.
    Even when I make corrections, it takes several tries.

Is anyone else experiencing these problems? I forgot to mention something inportant…my headaches have lessened quite a bit, but I don’t know if that’s just because I’m sleeping through them.

Connie

Poor Connie that is just what happened to me…They have been changing to get correct dose. When I take my meds I cant stay awake very long. GOOD LUCK

Ha ha ha! I’ve been a zombit the last few nights too!!! I’m just tired from my embo and no big deal really, but I can relate just a little! I realized I was really out of it yesterday when I was trying to email one of my employees but kept emailing to myself…geez…

I hope that this is just a temporary thing while your body adjusts to the new medicine and gets back on track. Having less headaches does sound nice though! But not if you continue to be a zombie! I’m going to keep my fingers crossed that it evens out!!! Hang in there!

hi connie,
got some info on the topamax…thats is what is most likley making you feel tired…it seems to be one of the side effects…how many millagarms are you on?..my doc said it is important to start at a low dose about 25mgs and slowly increase over a 3 week period…apparently weight loss is another side effect…a side effect i am hoping to experience…hope you are feeling better soon…and things are settling down…i start my first dose tonight before bed…apparently thats a good time to take it so you sleep off most of the tirdness…we will be able to compare notes…keep me posted…chat with you soon

Oh Connie. that doesn’t sound good…even if the headaches are better. How frustrating that must be. Did they tell you it would be like that??

Hi Connie
It good the headaches are lessening sis but must be frustrating being tired all the time. I’m a bit of a party pooper theses days usually in bed for 9pm as tired all the time to - couple of party animals NOT! x0x0x

Alicia, Dr. Singh started me at 25mg twice a day, but when I called about the exhauastion, he knocked it down to once a day at night.

Well Connie I must say that I’ve been there, about 6 yrs ago. I got tired of feeling like this and decided to let my doctors know, they said it would be best for me to stay on all of my meds. I did some research on my meds and decided to wean my self off of them one by one. I figured if anything out of the ordinary happened then I would have to continue taking them. It took almost a year to completely wean myself off of everything. I was on a lot of meds and I can’t even remember them all! I had been off of everything for about 2 yrs, but now I’ve started to have several problems. One of the problems I’m having is I can’t seem to get much sleep. I told my doc that I don’t want to feel lethargic all the time, so she’s gradually giving me low doses to see how I do. Connie don’t you DARE do what I did, I would not advise anyone to do, I’m just letting you know what I did. . . it was not a wise thing for me to do, but I did, but now I’m suffering. I now realize that I still need to be on some type of meds, and I still don’t want to feel lethargic either, so with my doc help we’ll find the right dose for me, so that I can function. PLEASE Connie let your doc know how you feel and I’m sure they’ll do what they can to help you feel better. It took me about 45min to write this… I’m a great typist, but with a messed up brain, so now I make a lot of mistakes… so I go back and make corrections alot, and then sometimes I still don’t see them all. Oh well that’s our life now, My thought process sometimes is all over the place and sometimes it’s hard to concentrate. I’m now back on one of the meds and it actually isn’t helping me sleep. If you’re having headaches like I had then you’re not sleeping through them, your med probably is keeping it a bay. I wish you luck!

hi connie
I did have proton beam therapy for my AN…it started on December 29th and ended February 9th…I had 30 radiation treatments…I have had headaches for along time…and it took me down…I am on nurotin now…three times a day…and antidepressants because the therapy frightened me…I was depressed before I started the treatment and was majorly depressed when I was finished…I am not going back to my job as a flight attendant and I moved from Indianapolis to Ohio…My three children live in Ohio…right now I have no job and no money coming in…I applied for SSD and am sure they will turn me down…then I will get a lawyer…what a mess.

Helene

I wonder why they gave you 30 treatments compared to my lowly two, Helene? My AVM is quite large. Is your AVM big?

Hi Connie,

We’re all family here, so formality is not necessary.

Sorry to hear that your medicine isn’t working for you. Before I had my AVM removed, I had similar problems when I took certain medications, especially antihistamines at full dosage. I remember there was something that a doctor prescribed me for my headaches that made me have the symptoms that you are experiencing, but it been so long ago that I can’t remember the name of it.

Hope you can find another medication that works better for you.

Take care,

Debbie

I remembered that the type of medication I was given was a beta blocker. It seemed to block out my headaches, but the weakness on my left side was more bothersome.

Debbie